Research Repository

Isomorphism theorems for classes of cyclically presented groups

Mohamed, Esamaldeen and Williams, Gerald (2019) 'Isomorphism theorems for classes of cyclically presented groups.' International Journal of Algebra and Computation, 29 (06). 1009 - 1017. ISSN 0218-1967

MohamedWilliams-IsomorphismsCycPresGps.pdf - Accepted Version

Download (244kB) | Preview


We consider two multi-parameter classes of cyclically presented groups, introduced by Cavicchioli, Repov s, and Spaggiari, that contain many previously considered families of cyclically presented groups of interest both for their algebraic and for their topological properties. Building on results of Bardakov and Vesnin, O'Brien and the previously named authors, we prove theorems that establish isomorphisms of groups within these families.

Item Type: Article
Uncontrolled Keywords: Cyclically presented group, isomorphism
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Science and Health > Mathematical Sciences, Department of
Depositing User: Elements
Date Deposited: 27 Mar 2019 12:48
Last Modified: 13 May 2020 01:00

Actions (login required)

View Item View Item